# SDR COMA0460134

- Difficulty date: February 11, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 16,547 hours, 16,329 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 6003301039
- Condition: Cracked
- Location: Fuselage
- Part time: 16,547 hours, 16,329 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT SIDE LOWER FUSELAGE SKINS ARE CRACKED AT NOSE LANDING GEAR CUTOUT AT FS 235 STRINGERS 26R AND 26L.  CRACKS ARE 1.0 INCH LONG.  PERFORMED A MAJOR REPAIR FUSELAGE SKIN AT FS 235 STRINGER 26R AND 26L BY CUTTING OUT DAMAGED AREAS, FABRICATING REPAIR FILLERS AND DOUBLERS FROM 2024T3.050 (WVAC PO 33196/1) AND 2024T3.063 (WVAC PO 32572/1).  PERFORMING LP1 TO ENSURE CUTOUT AREAS ARE CRACK FREE AND INSTALLING REPAIR PARTS IAW BOMBARDIER, INC REO 601R-53-11-010 REV C AND REO 601R-53-11-014 REV NC.
